# SDR SWAA2023011992833

- Difficulty date: January 19, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N8755L
- Make and model: Boeing 737-8
- Aircraft serial: 67208
- Aircraft time: 2,389 hours, 1,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLIDE LIGHT INOPERATIVE.   REPLACED THE LAMP IAW AMM 33-51-04. OPS CHECKED GOOD.
